Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I want to stop, i am gradually reducing my tabs, slowly, but get unexpected side effects, and my moods are all over the place. I don't want this ...
1 answer • 28 Oct 2009
rimadyl 25 mgs. given by my medical doctor for back pain. Is he on the up and up? Can people take this stuff? Is it safe?
2 answers • 2 Feb 2010
If i am healthy, and thinking about volunteering for a study on this drug, it consists of 4 mg dose 1 a day for 8 days. Should I be concern about the ...
1 answer • 2 Nov 2010
was bad with the dizzineness heart racing and not wanting to do anything i have thing to do and can't afford to feel like that as people are ...
1 answer • 17 Apr 2013
threat to rhe public recieving food this person has touched. also can the side effects cause a person to be a carrier to a fellow spouse who has a ...
1 answer • 30 Jun 2014